# SDR K11A2008112191502

- Difficulty date: February 12, 2007
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 58,969 hours, 72,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR 2ND FROM THE BOTTOM STOP FITTING CROSSBEAM CRACKED IN 2 PLACES UNDER RADIUS FILLER ON INNER FASTENER FOR STOP FITTING VERIFIED USING HFEC.
